Open Access Open Access  Restricted Access Subscription or Fee Access

Common fixed point results for mappings satisfying (psi, varphi)-weak contractions in ordered partial metric space

Hassen Aydi

Abstract


In this paper, we extend a result of Stojan Radenovic and Zoran Kadelburg [Generalized weak contractions in partially ordered metric spaces, Computers and Mathematics with Applications 60 (2010), 1776-1783] to ordered partial metric spaces. Besides, we present an example illustrating our result and we deduce a fixed point theorem involving contractions of integral type.

Keywords


Scommon fixed point, partial metric space, weak contraction, partially ordered.

Full Text:

PDF


Disclaimer/Regarding indexing issue:

We have provided the online access of all issues and papers to the indexing agencies (as given on journal web site). It’s depend on indexing agencies when, how and what manner they can index or not. Hence, we like to inform that on the basis of earlier indexing, we can’t predict the today or future indexing policy of third party (i.e. indexing agencies) as they have right to discontinue any journal at any time without prior information to the journal. So, please neither sends any question nor expects any answer from us on the behalf of third party i.e. indexing agencies.Hence, we will not issue any certificate or letter for indexing issue. Our role is just to provide the online access to them. So we do properly this and one can visit indexing agencies website to get the authentic information.